RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 3, Pages 21–34 (Mi mz2159)  

On a sequence of generalized Bers exponential functions with interior structure

Yu. A. Gladyshev

Kaluga State Pedagogical Institute named after K. E. Ciolkovkii

Full text: PDF file (1433 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:3, 251–261

Bibliographic databases:

UDC: 517.5
Received: 01.07.1991

Citation: Yu. A. Gladyshev, “On a sequence of generalized Bers exponential functions with interior structure”, Mat. Zametki, 55:3 (1994), 21–34; Math. Notes, 55:3 (1994), 251–261

Citation in format AMSBIB
\Bibitem{Gla94}
\by Yu.~A.~Gladyshev
\paper On a sequence of generalized Bers exponential functions with interior structure
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 3
\pages 21--34
\mathnet{http://mi.mathnet.ru/mz2159}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296198}
\zmath{https://zbmath.org/?q=an:0831.30029}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 3
\pages 251--261
\crossref{https://doi.org/10.1007/BF02110778}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QE41300003}


Linking options:
  • http://mi.mathnet.ru/eng/mz2159
  • http://mi.mathnet.ru/eng/mz/v55/i3/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:134
    Full text:49
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019